American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Damir D. Dzhafarov. Cohesive avoidance and strong reductions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Iskander Kalimullin, Bakhadyr Khoussainov and Alexander Melnikov. Limitwise monotonic sequences and degree spectra of structures. Proc. Amer. Math. Soc. 141 (2013) 3275-3289.
Abstract, references, and article information   
View Article: PDF

[3] Ning Zhong. Computational unsolvability of domains of attraction of nonlinear systems. Proc. Amer. Math. Soc. 137 (2009) 2773-2783. MR 2497492.
Abstract, references, and article information   
View Article: PDF

[4] George Barmpalias, Rod Downey and Noam Greenberg. $K$-trivial degrees and the jump-traceability hierarchy. Proc. Amer. Math. Soc. 137 (2009) 2099-2109. MR 2480292.
Abstract, references, and article information   
View Article: PDF

[5] Antonio Montalbán. On the triple jump of the set of atoms of a Boolean algebra. Proc. Amer. Math. Soc. 136 (2008) 2589-2595. MR 2390531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James H. Schmerl. Minimal spanning trees. Proc. Amer. Math. Soc. 132 (2004) 333-340. MR 2022353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John J. Thurber. Every ${\rm low}\sb 2$ Boolean algebra has a recursive copy . Proc. Amer. Math. Soc. 123 (1995) 3859-3866. MR 1283564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marian Boykan Pour-El and Ian Richards. $L\sp{p}$-computability in recursive analysis . Proc. Amer. Math. Soc. 92 (1984) 93-97. MR 749899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Anshel and Kenneth McAloon. Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic . Proc. Amer. Math. Soc. 89 (1983) 425-429. MR 715859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1